# SDR CA990915044

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125253
- Condition: Failed
- Location: Mlg Door
- Component: Menasco
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD TURNBACK DUE TO LOSS OF HYDRAULIC FLUID.   LANDING GEAR DOOR ACTUATOR REPLACED.
